BibTeX record journals/dm/DukesFL16

download as .bib file

@article{DBLP:journals/dm/DukesFL16,
  author    = {Peter J. Dukes and
               Tao Feng and
               Alan C. H. Ling},
  title     = {Matching divisible designs with block size four},
  journal   = {Discrete Mathematics},
  volume    = {339},
  number    = {2},
  pages     = {790--799},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2015.10.011},
  doi       = {10.1016/j.disc.2015.10.011},
  timestamp = {Sun, 28 May 2017 13:25:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DukesFL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier